# SDR HNAA0200021

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500101
- Part serial: DEC02684
- Condition: Broken
- Location: #2 Nacelle
- Part time: 44,820 hours, 51,640 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE RIGHT MAIN GEAR AND NOSE GEAR DID NOT INDICATE RETRACTED, GEAR DOORS STAYED OPEN.  FOUND THE ROD END BROKEN OFF OF THE RIGHT MAIN GEAR RETRACTION ACTUATOR.  REPLACED RETRACTION ACTUATOR.
